Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 198, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 29, 2016, 1:34 PM CDT for Jackson County, Kiowa County, Tillman County, Oklahoma. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2016, 1:34 PM CDT (18:34 UTC)
- Expired
- Apr 29, 2016, 2:30 PM CDT
- In force
- 56 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Jackson County, OK, Kiowa County, OK, Tillman County, OK
The radar
The Altus AFB radar (KFDR), 32 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 6.6 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 123 J/kg
- Mixed-layer CIN
- -903 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 239 m²/s²
- 0-3 km storm-relative helicity
- 348 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 12:49 PM CDT, 45 minutes earlier.
Area forecast discussion, Apr 29, 12:49 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1249 PM CDT FRI APR 29 2016 .DISCUSSION... THE 18Z AVIATION DISCUSSION FOLLOWS.... && .AVIATION... A WARM FRONT JUST S OF THE RED RIVER WILL LIFT SLOWLY N THIS AFTERNOON...AS A SURFACE LOW MOVES ENE ACROSS S OK. NEAR AND S OF THE FRONT...THERE IS/WILL BE SOME PARTIAL CLEARING. FARTHER N...LOW CEILINGS WILL CONTINUE TO BE THE RULE...ALONG WITH SHRA/TSRA AT TIMES. AFTER 00Z...A DRY SLOT IS FORECAST TO FORM FROM SW TO NE ACROSS MOST OF N TX AND OK...PRESUMABLY BRINGING CLEARING CONDITIONS. ALSO...A COLD FRONT WILL SWEEP SE ACROSS OK THIS EVENING...SHIFTING WINDS TO THE NW. AFTER ABOUT 00Z...MOST TAF SITES SHOULD BE...AND REMAIN...VFR WITH NEARLY STEADY N-NW WINDS. STRONG/SEVERE TSRA WILL BE POSSIBLE THIS AFTERNOON AND EVENING. WHERE TSRA ARE MENTIONED IN TAFS AFTER 20Z...THOSE TSRA MAY WELL BE SEVERE. OVERALL...CONFIDENCE IN THE FORECAST IS FAIRLY LOW...ESPECIALLY REGARDING TIMING AND CEILINGS...PRIOR TO 00Z. CONFIDENCE THEN BEGINS TO IMPROVE SIGNIFICANTLY OVERNIGHT. CMS && .PREV DISCUSSION... /ISSUED 1225 PM CDT FRI APR 29 2016/ UPDATE... ADJUSTED THE MAX TEMP GRIDS A LITTLE BIT COOLER FOR TODAY ACROSS NORTHWEST AND FAR NORTHERN OKLAHOMA, AS WELL AS THE CLOUD GRIDS FOR DECREASING CLOUDINESS ACROSS WESTERN NORTH TEXAS. PREV DISCUSSION... /ISSUED 1134 AM CDT FRI APR 29 2016/ DISCUSSION... NO CHANGES HAVE BEEN MADE TO THE FORECAST GRIDS IN THE SHORT TERM. ISOLATED STRONG TO SEVERE THUNDERSTORMS PERSIST ACROSS NORTHWEST OKLAHOMA IN ASSOCIATION WITH THE UPPER LEVEL TROUGH. THE BIGGEST CONCERN WILL BE CONVECTION DEVELOPING ALONG A WARM FRONT, CURRENTLY STRETCHED ACROSS NORTH TEXAS, AS WELL AS THE UNCERTAINTY TO THE NORTHWARD DISPLACEMENT OF THE BOUNDARY DURING THE AFTERNOON. SO FAR, LATEST HRR AND SHORT RANGE RAP & NAM MODELS ALL LIFT THE WARM FRONT AS FAR NORTH INTO NORTHERN OKLAHOMA, BEFORE OVERTAKEN BY A COLD FRONT BY LATE THIS EVENING/EARLY SATURDAY MORNING. THE POTENTIAL FOR STRONG THERMODYNAMIC AND DYNAMIC FORCING IS IN PLACE, WITH A TONGUE OF MU CAPE VALUES OF 2000-2500 J/KG AND HIGHER THAN MARGINAL LOW AND HIGH BASED SHEAR VALUES, IN A NEARLY UNCAPPED ENVIRONMENT. THE POTENTIAL CERTAINLY EXIST FOR SEVERE SUPERCELL THUNDERSTORMS AND THE POTENTIAL FOR A FEW TORNADOS ALL DEVELOPING ALONG AND JUST AHEAD OF THE WARM FRONT. THE BIGGEST RISK AREA RIGHT FOR THIS AFTERNOON AND EVENING NOW EXTENDS FROM I-40 TO SOUTH OF THE RED RIVER, WITH A SLIGHT RISK TO THE NORTH. OUN WILL BE MAKING A 19Z SPECIAL BALLO0N SOUNDING FOR THIS EVENT. PREV DISCUSSION... /ISSUED 431 AM CDT FRI APR 29 2016/ DISCUSSION... NUMEROUS THUNDERSTORMS EXPECTED TO CONTINUE TOWARD DAYBREAK OVER MAINLY TWO PARTS OF THE CWA - SOUTHEAST OKLAHOMA IN AREA OF ENHANCED ELEVATED THETA-E ADVECTION AND ALSO ACROSS NORTHWEST OKLAHOMA AS LEAD S/WV PUSHES OUT OF NORTHEAST NM. IN BETWEEN...EXPECTING MORE SCATTERED NATURE OF SHOWERS AND STORMS AT LEAST THROUGH MID-MORNING. THERE CONTINUES TO BE DIFFERENCES BETWEEN OPERATIONAL AND CAM MODELS WITH REGARDS TO MORNING CONVECTION ALONG AND AHEAD OF DRYLINE. CURRENTLY APPEARS THAT THE MORE AGGRESSIVE MODELS ARE TOO AGGRESSIVE AND PORTIONS OF CENTRAL AND SOUTHWEST OKLAHOMA INCLUDING PARTS OF WESTERN NORTH TEXAS BECOME CONVECTION FREE FOR MUCH OF THE DAY. THIS SCENARIO INCREASES THE SEVERE CONVECTIVE POTENTIAL FOR THE SOUTHERN HALF OF THE ENHANCED RISK AREA WHICH INCLUDES THE OKLAHOMA CITY METRO...DOWN TOWARD WICHITA FALLS AND AREAS EAST THROUGH ARDMORE...ADA...AND DURANT. SUITE OF WRF CAMS SURGE THE DRYLINE EASTWARD THIS MORNING AND EARLY AFTERNOON...CONVECTING WELL EAST OF INTERSTATE-35. THIS FORECAST APPEAR TOO FAR EAST WITH INITIATION AND PREFERENCE WAS GIVEN TO HRRR/RAP DEVELOPING CONVECTION FARTHER WEST OVER CENTRAL/SOUTHCENTRAL OKLAHOMA. WITH SUCCESSIVE RUNS THIS MORNING...THIS TREND COULD CHANGE BUT POPS WERE CONFIGURED CLOSER TO THIS LATTER SCENARIO. GIVEN PROGD LOCATION OF SURFACE CYCLONE AND WARM FRONT...THIS WOULD YIELD POTENTIAL FOR SURFACE BASED SUPERCELL DEVELOPMENT OVER CENTRAL AND SOUTH-CENTRAL PORTIONS OF OKLAHOMA WHICH COINCIDES WITH THE GREATER TORNADO PROBS VIA SPC. A FLY IN THE OINTMENT IS AMOUNT OF CONVECTION PROGD FOR NORTHERN AND CENTRAL TEXAS THIS AFTERNOON WHICH COULD DISRUPT/PREVENT SUSTAINED CONVECTION FARTHER NORTH. OUTSIDE OF ACTIVE WEATHER TODAY AND THIS EVENING...LITTLE CHANGE TO PREVIOUS FORECAST. FAST MOVING SYSTEM STILL PROGD TO BRING RAIN/STORM CHANCES TO THE REGION LATE SUNDAY THROUGH MONDAY. SEVERE WEATHER WITH THIS PARTICULAR EPISODE IS UNLIKELY. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 72 51 73 47 / 60 30 10 0 HOBART OK 75 46 72 45 / 40 30 0 0 WICHITA FALLS TX 81 51 76 49 / 40 20 0 0 GAGE OK 53 41 67 41 / 70 30 0 10 PONCA CITY OK 64 50 72 45 / 60 80 10 0 DURANT OK 77 61 79 54 / 70 60 20 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 68/23/23
Hazardous weather outlook, Apr 29, 12:02 PM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1202 PM CDT FRI APR 29 2016 OKZ004>048-050>052-TXZ083>090-301715- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1202 PM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE ENHANCED RISK AREA COVERS LOCATIONS EAST AND SOUTH OF A LINE FROM WICHITA FALLS TEXAS...TO ALTUS...TO LAWTON...TO PAULS VALLEY TO ADA. THIS ENHANCED RISK AREA IS SURROUNDED BY SLIGHT AND MARGINAL RISKS. TIMING... MAINLY 2 PM THIS AFTERNOON THROUGH MIDNIGHT TONIGHT. IMPACTS... HAIL UP TO THE SIZE OF TENNIS BALLS WILL BE THE MAIN HAZARD... WITH DAMAGING WINDS UP TO 75 MPH AND TORNADOES ALSO POSSIBLE DISCUSSION... BEFORE 2 PM THIS AFTERNOON...ISOLATED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS WESTERN AND NORTHERN OKLAHOMA. THESE STORMS ARE EXPECTED TO BE ELEVATED IN NATURE...WHICH WILL BRING LOCALLY HEAVY RAINFALL AS WELL AS SOME HAIL UP TO THE SIZE OF HALF-DOLLARS. AROUND 2 PM THIS AFTERNOON...NEW STORM DEVELOPMENT IS EXPECTED OVER SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS AHEAD OF A DRYLINE AND NEAR A WARM FRONT. THESE STORMS WILL LIKELY BEGIN AS SUPERCELL STORMS WITH VERY LARGE HAIL AS THE MAIN IMPACT. STORMS THAT ARE ORIENTED CLOSE TO THE WARM FRONT WILL ALSO HAVE A HIGHER CHANCE OF PRODUCING TORNADOES LATE THIS AFTERNOON AND EVENING. STORMS MAY ORGANIZE INTO LINES OR CLUSTERS AS THEY MOVE EAST LATE THIS AFTERNOON AND THIS EVENING AND AFFECT LOCATIONS MAINLY ACROSS SOUTHERN AND CENTRAL OKLAHOMA. THE THREAT FOR SEVERE WEATHER IS EXPECTED TO END BY MIDNIGHT TONIGHT. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THROUGH THIS EVENING. .HEAVY RAINFALL... ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BRING SOME HEAVY RAINFALL TO PARTS OKLAHOMA THROUGH TONIGHT. LOCALIZED FLOODING IS POSSIBLE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... .THUNDERSTORMS... THUNDERSTORMS MAY LINGER OVER FAR SOUTHEAST OKLAHOMA EARLY SATURDAY MORNING BUT SEVERE STORMS ARE UNLIKELY. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS MAY OCCUR LATE SUNDAY INTO MONDAY. SEVERE POTENTIAL SUNDAY AND MONDAY REMAINS LOW. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Local storm report, Apr 29, 12:34 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1234 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM HAIL HILLSDALE 36.56N 97.99W
04/29/2016 M1.00 INCH GARFIELD OK EMERGENCY MNGR
&&
JPIKELocal storm report, Apr 29, 12:44 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1244 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 PM TSTM WND GST KREMLIN 36.55N 97.83W
04/29/2016 E60 MPH GARFIELD OK TRAINED SPOTTER
&&
RBARNESLocal storm report, Apr 29, 1:03 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
103 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 PM TSTM WND GST HUNTER 36.56N 97.66W
04/29/2016 E60 MPH GARFIELD OK TRAINED SPOTTER
&&
RBARNESSpecial weather statement, Apr 29, 1:11 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
111 PM CDT FRI APR 29 2016
OKZ012-013-018-291900-
NOBLE OK-KINGFISHER OK-GARFIELD OK-
111 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NOBLE...NORTHWESTERN
KINGFISHER AND CENTRAL GARFIELD COUNTIES UNTIL 200 PM CDT...
AT 109 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF LOYAL...MOVING NORTHEAST AT 55 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF PENNIES...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
ENID...HENNESSEY...WAUKOMIS...GARBER...BILLINGS...BRECKENRIDGE...HUNTER...
FAIRMONT...LOYAL...DOUGLAS...VANCE AIR FORCE BASE...BISON...NORTH ENID AND
LACEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3590 9804 3601 9821 3603 9821 3659 9779
3659 9732
TIME...MOT...LOC 1809Z 215DEG 48KT 3603 9808Special weather statement, Apr 29, 1:14 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 114 PM CDT FRI APR 29 2016 OKZ033-034-036-291900- HARMON OK-GREER OK-JACKSON OK- 114 PM CDT FRI APR 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARMON... SOUTHEASTERN GREER AND CENTRAL JACKSON COUNTIES UNTIL 200 PM CDT... AT 112 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF ELDORADO...MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS OVER 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... ALTUS...OLUSTEE...ELDORADO...MARTHA...DUKE...ALTUS AIR FORCE BASE AND HESTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. STAY ALERT AND LISTEN FOR WARNINGS. && LAT...LON 3442 9968 3455 9980 3489 9943 3462 9923 TIME...MOT...LOC 1812Z 232DEG 28KT 3455 9967
Local storm report, Apr 29, 1:21 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
121 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM HAIL 5 SE MEDFORD 36.75N 97.67W
04/29/2016 E1.00 INCH GRANT OK PUBLIC
&&
DWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:41 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 49 min |
| Apr 28, 10:29 PM CDT | Special Weather Statement | OUN | Roger Mills | 31 min |
| Apr 29, 12:58 AM CDT | Special Weather Statement | OUN | Murray | 32 min |
| Apr 29, 1:27 AM CDT | Special Weather Statement | OUN | Garvin | 33 min |
| Apr 29, 1:42 AM CDT | Special Weather Statement | OUN | Pottawatomie | 33 min |
| Apr 29, 1:46 AM CDT | Special Weather Statement | OUN | Stephens | 29 min |
| Apr 29, 1:58 AM CDT | Special Weather Statement | OUN | Pontotoc | 32 min |
| Apr 29, 2:07 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 41 min |
| Apr 29, 2:09 AM CDT | Special Weather Statement | OUN | Marshall | 36 min |
| Apr 29, 2:21 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 39 min |
| Apr 29, 2:39 AM CDT | Special Weather Statement | OUN | Love | 36 min |
| Apr 29, 3:03 AM CDT | Special Weather Statement | OUN | Johnston, Marshall | 27 min |
| Apr 29, 3:08 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 37 min |
| Apr 29, 3:11 AM CDT | Special Weather Statement | OUN | Hughes, Seminole | 34 min |
| Apr 29, 3:20 AM CDT | Severe Thunderstorm Warning | OUN | Hughes | 40 min |
| Apr 29, 3:24 AM CDT | Areal Flood Advisory | OUN | Coal, Hughes, Johnston, Marshall, Pontotoc, Seminole | 4 hr |
| Apr 29, 3:24 AM CDT | Special Weather Statement | OUN | Atoka | 36 min |
| Apr 29, 3:29 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 21 min |
| Apr 29, 3:48 AM CDT | Special Weather Statement | OUN | Harper | 42 min |
| Apr 29, 4:18 AM CDT | Special Weather Statement | OUN | Coal | 27 min |
| Apr 29, 4:52 AM CDT | Special Weather Statement | OUN | Atoka | 23 min |
| Apr 29, 8:01 AM CDT | Special Weather Statement | OUN | Beckham | 29 min |
| Apr 29, 8:46 AM CDT | Special Weather Statement | OUN | Custer | 44 min |
| Apr 29, 9:31 AM CDT | Special Weather Statement | OUN | Blaine | 44 min |
| Apr 29, 9:35 AM CDT | Special Weather Statement | OUN | Harper | 55 min |
| Apr 29, 10:17 AM CDT | Special Weather Statement | OUN | Major | 43 min |
| Apr 29, 10:19 AM CDT | Special Weather Statement | OUN | Dewey | 41 min |
| Apr 29, 10:49 AM CDT | Special Weather Statement | OUN | Major | 41 min |
| Apr 29, 11:02 AM CDT | Special Weather Statement | OUN | Grant | 43 min |
| Apr 29, 11:04 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major, Woods | 41 min |
| Apr 29, 11:38 AM CDT | Special Weather Statement | OUN | Washita | 52 min |
| Apr 29, 11:45 AM CDT | Special Weather Statement | OUN | Major | 45 min |
| Apr 29, 12:15 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 45 min |
| Apr 29, 12:22 PM CDT | Special Weather Statement | OUN | Garfield | 53 min |
| Apr 29, 12:33 PM CDT | Special Weather Statement | OUN | Garfield | 27 min |
| Apr 29, 12:36 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 39 min |
| Apr 29, 12:55 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 50 min |
| Apr 29, 1:11 PM CDT | Special Weather Statement | OUN | Garfield | 49 min |
| Apr 29, 1:14 PM CDT | Special Weather Statement | OUN | Jackson | 46 min |
| Apr 29, 1:42 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 33 min |
| Apr 29, 1:46 PM CDT | Special Weather Statement | OUN | Kiowa | 44 min |
| Apr 29, 2:15 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 15 min |
| Apr 29, 2:20 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Tillman | 55 min |
| Apr 29, 2:29 PM CDT | Special Weather Statement | OUN | Logan, Payne | 46 min |
| Apr 29, 2:31 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Kiowa, Tillman | 44 min |
| Apr 29, 2:54 PM CDT | Special Weather Statement | OUN | Kay | 36 min |
| Apr 29, 3:04 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 56 min |
| Apr 29, 3:08 PM CDT | Special Weather Statement | OUN | Kay, Noble | 37 min |
| Apr 29, 3:12 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 63 min |
| Apr 29, 3:20 PM CDT | Tornado Warning | OUN | Caddo, Comanche, Grady | 40 min |
| Apr 29, 3:51 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Kiowa, Tillman | 3 hr |
| Apr 29, 3:56 PM CDT | Tornado Warning | OUN | Caddo, Comanche, Grady | 49 min |
| Apr 29, 4:05 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Jefferson, Stephens | 40 min |
| Apr 29, 4:09 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Grady, Stephens | 51 min |
| Apr 29, 4:27 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 48 min |
| Apr 29, 4:29 PM CDT | Tornado Warning | OUN | Cleveland, Grady, McClain | 46 min |
| Apr 29, 4:40 PM CDT | Flash Flood Warning | OUN | Caddo, Cleveland, Grady, McClain | 3 hr |
| Apr 29, 4:43 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, Jefferson, McClain, Stephens | 47 min |
| Apr 29, 5:04 PM CDT | Special Weather Statement | OUN | McClain | 41 min |
| Apr 29, 5:08 PM CDT | Areal Flood Advisory | OUN | Cleveland, McClain | 3 hr |
| Apr 29, 5:09 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma, Pottawatomie | 51 min |
| Apr 29, 5:31 PM CDT | Flash Flood Warning | OUN | Bryan | 3 hr |
| Apr 29, 5:39 PM CDT | Special Weather Statement | OUN | Garvin, Pontotoc | 66 min |
| Apr 29, 5:45 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Murray, Pontotoc | 45 min |
| Apr 29, 5:48 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Love, Marshall, Murray | 57 min |
| Apr 29, 5:49 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 56 min |
| Apr 29, 5:55 PM CDT | Special Weather Statement | OUN | Johnston | 50 min |
| Apr 29, 6:00 PM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, McClain, Pottawatomie, Stephens | 2 hr |
| Apr 29, 6:05 PM CDT | Special Weather Statement | OUN | Atoka, Bryan | 55 min |
| Apr 29, 6:30 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Johnston, Murray, Pontotoc, Pottawatomie, Seminole | 45 min |
| Apr 29, 6:41 PM CDT | Special Weather Statement | OUN | Carter | 49 min |
| Apr 29, 6:49 PM CDT | Flash Flood Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 41 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.